Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Fluid in Pelvic Culdesac, what causes the excess fluid ?

Hi. I m 16 years old and just got my pelvic ultrasound results back, stating that I have excess fluid in the culdesac. I had my first (and last) period in January of 2010, which is why I got the ultrasound. I have had countless blood tests and other examinations, and they all said I was fine. What causes the excess fluid?
Asked On : Sat, 17 Sep 2011
Answers:  3 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Psychiatrist 's  Response
FLUID RETENTENTION GENERALLY OCCUR AS A RESULT OF INFFLAMATION,INFFECTON GENERALLY CAUSES THESE INFFLAMATORY CHANCES,PULLING OUT EXUDATES FOR MIGRATION OF PROTECTIVE WBC COMPONENTS LIKE EOSINOPLILLS,AND MACROPHAGES,
IT IS SIMILAR AS SWELLING CAUSED AT HAND DUE TO INFECTION,HAND IS ONLY USED AS AN EXAMPLE HERE.
THE INFFLAMMATION SUBSIDES WITH GOOD ANTIBACTERIAL TREATMENT AND CORTICOSTEROIDS,IT DOESNT POSES ANY SERIOUS TROUBLE AND REMAINS UNNOTICED.
Answered: Sat, 17 Sep 2011
I find this answer helpful
  User's Response
My 12 year old son has asthma and is constantly getting bronchitus...he goes to a pulmonologist. Shoud he be seen by an allergist? My husband had bad allergies as a child.
Answered: Sat, 17 Sep 2011
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.welcome.This excess fluid could be collection of blood also which might have to be drained.This condition is called as hematocolpos. Consult your Gynec .Good luck.
Answered: Sat, 17 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor